Gentamicin retinal toxicity after cataract surgery in an eye that underwent vitrectomy.
Аннотация
A cataract developed in a 23-year-old man 4 months after a vitrectomy to repair a traumatic retinal detachment. An uneventful phacoemulsification was performed, using antibiotic-fortified infusion solution. Afterward, a large area of atrophic retina, consistent with gentamicin toxicity, was observed in the macula. The patient remains stable with 20/200 best-corrected acuity. The authors suggest that because the vitreous had been removed, gentamicin was able to settle over the macula during the entire cataract procedure. Therefore, gentamicin should be used intracamerally with caution, especially in eyes in which vitrectomy has been performed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.